Record Details

A New Approximate Formula for Variance of Horvitz–Thompson Estimator using first order Inclusion Probabilities

Pakistan Journal of Statistics and Operation Research

View Archive Info
 
 
Field Value
 
Title A New Approximate Formula for Variance of Horvitz–Thompson Estimator using first order Inclusion Probabilities
 
Creator Shahbaz, Muhammad Qaiser
Hanif, Muhammad
 
Description A new approximate formula for sampling variance of Horvitz–Thompson (1952) estimator has been obtained. Empirical study of the approximate formula has been given to see its performance.
 
Publisher College of Statistical and Actuarial Sciences
 
Date 2007-01-01
 
Type info:eu-repo/semantics/article
info:eu-repo/semantics/publishedVersion
Peer-reviewed Article
 
Format application/pdf
 
Identifier http://www.pjsor.com/index.php/pjsor/article/view/78
10.18187/pjsor.v3i1.78
 
Source Pakistan Journal of Statistics and Operation Research; Vol 3. No. 1, Jan 2007; 59-62
2220-5810
1816-2711
 
Language eng
 
Relation http://www.pjsor.com/index.php/pjsor/article/view/78/56